MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PATRIOT; SIGNATURE IMPLANT HOLDER, SHORT

GLOBUS MEDICAL, INC. PATRIOT; SIGNATURE IMPLANT HOLDER, SHORT
Model Number 668.101
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Imaging provided showed a small fragment of metal in the patient on the ipsilateral side of the disc space.It can be concluded that the small fragment was one of the two stabilizing tabs on the main shaft assembly of the device.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that the tip of the signature implant holder broke intra-operatively and was left in the signature tps cage.No revision surgery is planned to remove the broken piece.
 
Additional Manufacturer Narrative
Visual inspection confirms that one of the stabilizing tabs is missing.Measurements were taken of the existing spring tab and deemed to be within specification.The exact cause of the spring tab breaking off could not be determined.
 
Event or Problem Description

Brand Name
PATRIOT
Common Device Name
SIGNATURE IMPLANT HOLDER, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10543601
Report Number3004142400-2020-00104
Device Sequence Number13770596
Product Code MAX
UDI-Device Identifier00849044073553
UDI-Public00849044073553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number668.101
Device Lot NumberFAU115AD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR